# SDR AALA20140630007

- Difficulty date: June 28, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 69,987 hours, 24,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT IDENTIFIER ON SIDEWALL AT ROW 17F INOPERATIVE.  REPLACED LAMP FOR OVERWING EXIT IDENTIFIER ON SIDEWALL AT ROW 17F.  OPERATIONS CHECKED NORMAL.
